MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE X DWS V4.0; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE X DWS V4.0; Computer, diagnostic, programmable
Model Number ENSITE-DWS-04
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, the procedure was aborted.Validation could not be performed.A left arm and left leg error, along with system reference patch errors were displayed.The patches were exchanged, and the amplifier and dws were rebooted twice.Three new studies were started, the surfacelink was reseated, and patches were reseated into the surfacelink.The surfacelink was exchanged with no resolution.The procedure was aborted, and no procedure was performed (not even groin access).Though the patient had been under anesthesia.Further troubleshooting at a later date determined that the issue was the dws which has been since replaced.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws9) z4 was received for evaluation at tech center.The reported validation issue was able to be confirmed through evaluation of the collect logs.However, the hardware evaluation testing was successful.Based on the investigation, and information provided to abbott, the reported event was not able to be confirmed, and the root cause remains undetermined.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE X DWS V4.0
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24445116
Report Number2184149-2026-00046
Device Sequence Number13337377
Product Code DQK
UDI-Device Identifier05415067051257
UDI-Public(01)05415067051257(10)10961266
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-04
Device Catalogue NumberENSITE-DWS-04
Device Lot Number10961266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown